Adaptive observers and parameter estimation for a class of systems nonlinear in the parameters

I.Y. (Ivan Yu) Tyukin, E. Steur, H. Nijmeijer, C. (Cees) Leeuwen, van

Research output: Contribution to journalArticleAcademicpeer-review

61 Citations (Scopus)
9 Downloads (Pure)

Abstract

We consider the problem of asymptotic reconstruction of the state and parameter values in systems of ordinary differential equations. A solution to this problem is proposed for a class of systems of which the unknowns are allowed to be nonlinearly parameterized functions of state and time. Reconstruction of state and parameter values is based on the concepts of weakly attracting sets and non-uniform convergence and is subjected to persistency of excitation conditions. In the absence of nonlinear parametrization the resulting observers reduce to standard estimation schemes. In this respect, the proposed method constitutes a generalization of the conventional canonical adaptive observer design. (C) 2013 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)2409-2423
Number of pages5
JournalAutomatica
Volume49
Issue number8
DOIs
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'Adaptive observers and parameter estimation for a class of systems nonlinear in the parameters'. Together they form a unique fingerprint.

Cite this